I went to my doctor with concerns about weight loss. I’ve been having a really hard time losing weight and an easy time putting it on. My doctor thinks that I might have PCOS and that I might be slightly insulin resistant. Because of this we are going to try Metformin and see if it makes any improvement in the weight loss area.
I started Metformin on 5/7/09. I started out with 500mg once a day for three days, 1000mg a day for the week after, 1500mg a day the week after that, and I’ll be moving to 2000mg a day this weekend.
The first week I felt a little bit nauseous and dizzy. I lost about two pounds right away but now it’s just kind of staying steady (which is annoying). I have noticed that my appetite is different. I’m usually really hungry when I wake up in the morning. I still get hungry but it seems like it takes me longer to notice that I’m hungry and sometimes food just doesn’t sound good until I actually get to that “hungry” point (hopefully this makes sense!).
Fabygm: it seems like we have some of the same issues with weight loss. I’ve been really good about working out and watching what I eat and it just seems like nothing is happening. It’s very frustrating to say the least. It’s hard when you know it’s just something you have to do but you don’t really feel like you’re getting anything out of it.
I’m hoping that after I finish my first week of 2000mg a day that I can start to see more progress. I’m sure it takes time for the Met to build up in your system and really start to work. I guess I’ll just have to keep plugging a long and hopefully the jeans will start feeling looser. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.